Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Any advice to me?confuse..
Jun 7, 2004

I have a case you might be interested in. I was given a presumptive HIV diagnosis by an HIV specialist many months ago, based on clincial exam and previous concurrent diagnoses. (URI, ear infection, pharangitis, trunk/facial rashes, extreme fatigue, folliculitis, swollen lymph nodes, oral lichen planus, malabsorption, aseptic meningitis, unintended weight loss).

The problem has been that my antibody tests have been negative--17 months post-exposure. Viral load tests were conducted 3, 6 and 12 months after these multiple infections. All undetectable.

I'm still dealing with post-meningitis lightheadedness, oral lesions, extreme fatigue, malabsoprtion, etc.

What do you think I should do? I was a health nut before all these infections and nobody has come up with a reason as to why I've been experiencing problems which according to the HIV specialist I'd seen, mimick acute HIV infection.

I'm really suffering now and have been for over a year. I really need your help.

Response from Dr. Dieterich

It sounds like you certainly don't have HIV 1, you might want to ask if you have been tested for HIV 2. The symptoms you have are all non specific and can be related to some other virus. Considering the oral lesions, you may want to try taking acyclovir, famciclvovir or valacyclovir on a chronic basis, to suppress herpes virus. Good luck! DTD



Previous
Consecuencias del Sostenon y Deca
Next
Coinfected, Treatment and anabolics

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement